# SDR SWAA2021011241198

- Difficulty date: January 7, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 36,671 hours, 19,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXTERNAL SKIN AROUND SAFETY RELIEF VALVE CUT OUT BETWEEN BS 967 AND BS 987 AND BETWEEN STR 26R AND STR 27R AT LOWER FUSELAGE.  REMOVED CORROSION LOC EXTERNAL SKIN AROUND SAFETY RELIEF VALVE CUT OUT BTW BS967 AND BS987 AND BTW STR26R AND STR27R AT LOWER FUSELAGE; EVALUATED REWORKED AREA AND FOUND WITHIN LIMITS I.A.W. B737-700 SRM 53-00-01-1A-1 PARAGRAPH 4B;ITEM 2 DETAIL C ALLOWABLE DAMAGE 1 MEASURE OF REWORKED AREA ARE: L=9.271'; W=5.428' TOOL USED CALIPER P/N: 500-197-30; S/N: A18229521 DUE DATE: 02 AUG 21 AND MINIMUM REMAINING THICKNESS ARE 0.057'
